# SDR 95UAL900276

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9065U
- Make and model: Boeing 737222
- Aircraft serial: 19946
- Engine: Pwa JT8D7B
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Press Ind
- Part number: 10607263
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, G

## Discrepancy

PASSING THROUGH 25,000 FEET, CABIN ALTITUDE WAS 6,500 FEET AND CLIMBING AT 700 FEET.  THE DIFFERENTIAL PRESSURE WAS 2.1 AT 29,000 FEET, CABIN WAS AT 6,500 FEET AND DIFFERENTIAL PRESSURE WAS 2.8, STANDBY NO HELP.  CAPTAIN WENT ON OXYGEN BECAUSE NOT FEELING WELL AND FLIGHT RETURNED TO ORD.  REPLACED CABIN PRESSURE INDICATOR.  TESTED PRESSURIZATION SYSTEM AND CHECKED OK.  TESTED ENGINE BLEED SYSTEM AND NO LEAKS WERE FOUND.
